Acta Universitatis Danubius. Œconomica, Vol 10, No 5 (2014)

A type of a rational production function

Catalin Angelo Ioan, Gina Ioan


The article deals with a particular rational production function of two factors with constant scale return. It were determined from the compatibility conditions with the axioms of production function all the cases for a such function.


Full Text: PDF



  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.